# SDR DALA2020110403583

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RUDDER HINGE ON LOWER BUSHING OF RUDDER SERVO CONTROL HINGE ATTACHMENT FIN 2025GM UPPER ACTUATOR ON RUDDER ON VERTICAL STABILIZER.  CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON RUDDER HINGE ATTACHMENT BUSHING UPPER SERVO CONTROL ACTUATOR LOWER LUG FIN 2025 GM RUDDER SIDE ON VERTICAL STABILIZER, AS PER DWG 55471200 ISSUE M RELEASE DATE 21-AUG-15 AND A320 SRM 51-72-12-911-002.
